RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 44, Issue 4  


Functional equations for a volume map
A. N. Varchenko
417
Simplified method of solving a system of linear algebraic equations of the Teoplitz type
L. N. Volgin
428
Single-channel system with circular access or processor-sharing and branching processes
S. A. Grishechkin
433
Simple, existentially closed extensions of unoids
A. A. Ivanov
449
Semilinear equations of second order with nonnegative characteristic form
V. A. Kondrat'ev, E. M. Landis
457
Limits of values of the Möbius function
E. E. Marenich
469
Recursive Boolean algebras with a hyperhyperimmune set of atoms
S. P. Odintsov
488
Dirichlet divisor problem in number fields
E. I. Panteleeva
494
Strong summability of Fourier series on classes of $(\psi,\beta)$-differentiable functions
N. L. Pachulia, A. I. Stepanets
506
Sequence avoiding any complete word
A. N. Petrov
517
Level curves of functions convex in the direction of an axis
D. V. Prokhorov
523
Comparison of the rates of rational and polynomial approximations of differentiable functions
A. P. Starovoitov
528
Criterion for the stability of the partial indices of a circular matrix function
P. M. Tishin
536
Method for construction of $(3,4)$-graphs
D. G. Fon-Der-Flaas
546

Brief Communications
Resonance correction to an adiabatically perturbed finite-zonal almost periodic solution of the Korteweg–de Vries equation
S. Yu. Dobrokhotov
551
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019